# SDR DL72L980307

- Difficulty date: February 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N501DA
- Make and model: Boeing 727232
- Aircraft serial: 21303
- System (JASC): 5754 · Leading Edge Devices
- Part: Rib
- Condition: Cracked
- Location: Nr 6 Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AT F1 LETTER CK, 1.25 INCH CRACK AT NR 6 SLAT I/B ACTUATOR ATTACH RIB.  REPAIRED PER M/M 57-54-0.
